Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2003, Issue 10, Pages 487-502
http://dx.doi.org/10.1155/S1110757X03204034

On initial boundary value problem with Dirichlet integral conditions for a hyperbolic equation with the Bessel operator

Department of Mathematics, The Larbi Ben M'hidi University Centre, P.O. Box. 565, Oum El Bouagui 04000, Algeria

Received 12 April 2002; Revised 15 June 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelfatah Bouziani, “On initial boundary value problem with Dirichlet integral conditions for a hyperbolic equation with the Bessel operator,” Journal of Applied Mathematics, vol. 2003, no. 10, pp. 487-502, 2003. https://doi.org/10.1155/S1110757X03204034.